# SDR 07FDEA01989

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6916970501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BODY FRAME INTERCOSTAL ASSY CLIP IS CRACKED BS 348 AFT, STR 15L.  REMOVED PANEL FWD OF STR 15L, STA 348, REMOVED DOOR STOP, REF SRM 51-30-2 FIG 1.  REMOVED DAMAGE CLIP, NEW CLIP INSTALLED ON N/R N00991 WIP NR 4, DOOR STOP.  REINSTALLED ON N/R N00991 WIP, NR 4.
